# SDR AALA20100920TUL09

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,429 hours, 28,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AFT SIDE 1418 LONGERON 2 RIGHT.  INSTALLED REPAIR ANGLE DOUBLER PER AARD 53-10-00-15.
